Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Abadias, Luciano and Miana, Pedro J. 2015. A Subordination Principle on Wright Functions and Regularized Resolvent Families. Journal of Function Spaces, Vol. 2015, p. 1.

    Lizama, Carlos and N'Guérékata, Gaston M. 2013. Mild solutions for abstract fractional differential equations. Applicable Analysis, Vol. 92, Issue. 8, p. 1731.

    Alvarez-Pardo, Edgardo and Lizama, Carlos 2012. The Maximal Subspace for Generation of(a,k)-Regularized Families. Abstract and Applied Analysis, Vol. 2012, p. 1.

    Kostić, Marko 2012. Abstract Volterra equations in locally convex spaces. Science China Mathematics, Vol. 55, Issue. 9, p. 1797.

    Kostić, Marko 2012. Hypercyclicity and topologically mixing property for abstract time-fractional equations. Dynamical Systems, Vol. 27, Issue. 2, p. 213.

    Lizama, Carlos and Poblete, Felipe 2012. On a Functional Equation Associated with (a,k)-Regularized Resolvent Families. Abstract and Applied Analysis, Vol. 2012, p. 1.

    Lizama, Carlos 2011. An operator theoretical approach to a class of fractional order differential equations. Applied Mathematics Letters, Vol. 24, Issue. 2, p. 184.

    Lizama, Carlos and Prado, Humberto 2010. Fractional relaxation equations on Banach spaces. Applied Mathematics Letters, Vol. 23, Issue. 2, p. 137.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 139, Issue 3
  • October 2009, pp. 505-517

On duality and spectral properties of (a, k)-regularized resolvents

  • Carlos Lizama (a1) and Humberto Prado (a1)
  • DOI:
  • Published online: 01 May 2009

We construct a duality theory for (a, k)-regularized resolvents, extending some of the known theorems for dual semigroups. We present several classes of spaces, which in the semigroup case correspond to the Favard class and the sun-dual space. By duality arguments spectral inclusion theorems for regularized resolvents are also obtained.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *